A short proof of a result of Kogbetliantz on the positivity of certain Cesàro means.

M. Reimer

Mathematische Zeitschrift (1996)

  • Volume: 221, Issue: 2, page 189-192
  • ISSN: 0025-5874; 1432-1823

How to cite

top

Reimer, M.. "A short proof of a result of Kogbetliantz on the positivity of certain Cesàro means.." Mathematische Zeitschrift 221.2 (1996): 189-192. <http://eudml.org/doc/174843>.

@article{Reimer1996,
author = {Reimer, M.},
journal = {Mathematische Zeitschrift},
keywords = {positive operators; Laplace series; Cesàro means},
number = {2},
pages = {189-192},
title = {A short proof of a result of Kogbetliantz on the positivity of certain Cesàro means.},
url = {http://eudml.org/doc/174843},
volume = {221},
year = {1996},
}

TY - JOUR
AU - Reimer, M.
TI - A short proof of a result of Kogbetliantz on the positivity of certain Cesàro means.
JO - Mathematische Zeitschrift
PY - 1996
VL - 221
IS - 2
SP - 189
EP - 192
KW - positive operators; Laplace series; Cesàro means
UR - http://eudml.org/doc/174843
ER -

NotesEmbed ?

top

You must be logged in to post comments.